Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAll solutions to Thomasí family of Thue equations over imaginary quadratic number fields
Author(s) Clemens Heuberger
TypeArticle in Journal
AbstractWe completely solve the family of relative Thue equations x^3 − ( t − 1 ) x^2 y − ( t + 2 ) x y^2 − y^3 = μ , where the parameter t , the root of unity μ and the solutions x and y are integers in the same imaginary quadratic number field. This is achieved using the hypergeometric method for | t | ≥ 53 and Bakerís method combined with a computer search using continued fractions for the remaining values of t .
KeywordsRelative Thue equation, Parametrized Thue equation, Hypergeometric method, Bakerís method reference
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717106000344
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number9
Pages980 - 998
Year2006
Edition0
Translation No
Refereed No
Webmaster